Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Activity Pattern of a Translocated Silky Anteater (Cyclopes didactylus)

M. E. Sunquist and G. G. Montgomery
Journal of Mammalogy
Vol. 54, No. 3 (Aug., 1973), p. 782
DOI: 10.2307/1378984
Stable URL: http://www.jstor.org/stable/1378984
Page Count: 1
  • Read Online (Free)
  • Download ($42.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
782
    782